# SDR RYNA200600007

- Difficulty date: September 5, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N526NA
- Make and model: Boeing 757236
- Aircraft serial: 24794
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pcu
- Part number: 332153010
- Condition: Failed
- Location: Lt Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOST LT SYSTEM HYDRAULIC FLUID DURING FLIGHT.  REMOVED AND REPLACED RT ELEVATOR, CENTER POWER CONTROL UNIT (PCU) IAW MM 27-31-05. OPERATIONAL/FUNCTIONAL AND LEAK CHECKED GOOD.
